# SDR DU4R2007094

- Difficulty date: April 16, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69455792930
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON LOWER C2 DOOR SILL AREA FITTINGS AT BS 1400 AND 1420 S-27R.  REPAIRED BY REMOVING AND REPLACING 2 FITTINGS P/N 69-45579-29 AND 2 P/N 69-45579-30 IAW B757 SRM 51-40-02 AND 51-20-01.
